# SDR IXXA20170201027

- Difficulty date: December 22, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD ENCLOSURE CORRODED  21 TO 34 INCHES FROM FLOOR LEVEL. REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW AMM 51-00-53. FABRICATED NEW WEB.
